# SDR QXEA2014021600119

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 7,196 hours, 7,515 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 29675
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI IN,  F/A'S NOTIFIED US THAT SPARKS AND SMOKE FROM RT SIDE MAIN TIRES.  RT OUTSIDE TIRE WAS FOUND FLAT BUT INTACT.  R & R NR 2 MLG AXLE IAW MM TASK 32-11-04-000-801 AND 32-11-04-400-01. R & R NR 3 AND NR 4 MAIN WHEEL AND BRAKE ASSEMBLIES IAW MAINTENANCE 6324201 AND 6324101.  REPLACED NR 4 BRAKE FLEX HOSE IAW MM 32-42-26-000-801 AND 32-42-26-400-801. COMPLIED WITH MM TASK 05-50-61-210-801 FOR TIRE FAILURE. COMPLIED WITH MM TASK 05-50-17-210-801 FOR NR 4 WHEEL BEARING FAILURE.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
